Getting off of Effexor

Just quick news, I have decided to get off of my antidepressants and I know tapering off is important and side effects can be awful but I just don’t want to be on anything anymore.

Pretty sure my life is messed up because I’m on it anyway. I’m lethargic, anxious, tired, have no energy for anything usually and I keep putting on weight. I first thought it was because I wasn’t sleeping because of the baby, then I thought it was the depression, but now I actually think I feel like shit because of Effexor.

Wish me luck! I know last time I got off of citalopram I ended up on the psych ward….

M.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s